We study the initial boundary value problem for symmetric hyperbolic systems with characteristic boundary. The regularity of solutions is shown in a refined form, taking into account of the break down of the full regularity.
Yasushi Shizuta. Yumi Tanaka. "On a refinement of the regularity theorem for solutions to the characteristic initial boundary value problem for linear symmetric hyperbolic systems." Proc. Japan Acad. Ser. A Math. Sci. 76 (3) 31 - 34, March 2000. https://doi.org/10.3792/pjaa.76.31